# SDR USAA000945

- Difficulty date: July 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 46,660 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME .125 INCH CRACKED, STATION 887, STRINGER 19L.  REMOVED AND INSTALLED DOUBLER PER SRM 53-10-4 FIG 9.  (M)
